1) La descarga del recurso depende de la página de origen
2) Para poder descargar el recurso, es necesario ser usuario registrado en Universia


Opción 1: Descargar recurso

Detalles del recurso

Descripción

Pertenece a

Project Euclid (Hosted at Cornell University Library)  

Autor(es)

Freudenburg, Gene - 

Id.: 69702380

Idioma: inglés  - 

Versión: 1.0

Estado: Final

Tipo:  application/pdf - 

Tipo de recurso: Text  - 

Tipo de Interactividad: Expositivo

Nivel de Interactividad: muy bajo

Audiencia: Estudiante  -  Profesor  -  Autor  - 

Estructura: Atomic

Coste: no

Copyright: sí

: Copyright 2017 Kyoto University

Formatos:  application/pdf - 

Requerimientos técnicos:  Browser: Any - 

Relación: [References] 2156-2261
[References] 2154-3321

Fecha de contribución: 12-mar-2017

Contacto:

Localización:
* Kyoto J. Math. 57, no. 1 (2017), 233-234
* doi:10.1215/21562261-3795903

Otros recursos del mismo autor(es)

  1. An affine version of a theorem of Nagata Let $R$ be an affine $k$ -domain over the field $k$ . The paper’s main result is that if $R$ admits ...
  2. Founding editor of the Encyclopaedia of Mathematical Sciences: modern invariant theory. Courtesy of M. Nagata.
  3. Locally nilpotent derivations of rings with roots adjoined
  4. Local slice constructions in $k[X,Y,Z]$

Otros recursos de la mismacolección

  1. Holomorphic endomorphisms of $\mathbb{P}^{3}(\mathbb{C})$ related to a Lie algebra of type $A_{3}$ and catastrophe theory The typical chaotic maps $f(x)=4x(1-x)$ and $g(z)=z^{2}-2$ are well known. Veselov generalized these...
  2. The derivative and moment of the generalized Riesz–Nágy–Takács function We give the characterization of the differentiability and nondifferentiability points of a generaliz...
  3. Hyperbolic span and pseudoconvexity A planar open Riemann surface $R$ admits the Schiffer span $s(R,\zeta)$ to a point $\zeta\in R$ . M....
  4. Boundary limits of monotone Sobolev functions in Musielak–Orlicz spaces on uniform domains in a metric space Our aim in this article is to deal with boundary limits of monotone Sobolev functions in Musielak–Or...
  5. Moduli spaces of bundles over nonprojective K3 surfaces We study moduli spaces of sheaves over nonprojective K3 surfaces. More precisely, let $\omega$ be a ...

Aviso de cookies: Usamos cookies propias y de terceros para mejorar nuestros servicios, para análisis estadístico y para mostrarle publicidad. Si continua navegando consideramos que acepta su uso en los términos establecidos en la Política de cookies.